TU Darmstadt / ULB / TUbiblio

Items in division

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Date | Item Type | Language | No Grouping
Jump to: German | English
Number of items at this level (without sub-levels): 7.

German

Ulbrich, Stefan (2018):
Optimal boundary control of nonlinear hyperbolic conservation laws with state constraints.
"Challenges in Optimal Control of Nonlinear PDE-Systems" Oberwolfach Meeting, Oberwolfach, April 8-14, 2018, [Conference or Workshop Item]

English

Schmitt, Johann M. ; Ulbrich, Stefan (2021):
Optimal Boundary Control of Hyperbolic Balance Laws with State Constraints.
In: SIAM Journal on Control and Optimization, 59 (2), pp. 1341-1369. ISSN 0363-0129,
DOI: 10.1137/19M129797X,
[Article]

Schmitt, Johann M. ; Ulbrich, Stefan (2021):
Optimal Boundary Control of Hyperbolic Balance Laws with State Constraints.
In: SIAM Journal on Control and Optimization, 59 (2), pp. 1341-1369. SIAM, ISSN 0363-0129,
DOI: 10.1137/19M129797X,
[Article]

Haubner, Johannes ; Ulbrich, Michael ; Ulbrich, Stefan (2019):
Analysis of shape optimization problems for unsteady fluid-structure interaction.
In: Inverse Problems, 2019, Institute of Physics Publishing (IOP), ISSN 0266-5611, e-ISSN 1361-6420,
DOI: 10.1088/1361-6420/ab5a11,
[Article]

Bitsch, Thorsten ; Schäfer, Julian ; Diehl, Elisabeth ; Sauer, Hans Martin ; Dörsam, Edgar ; Ulbrich, Stefan
Ridgeway, C. (ed.) (2019):
An experimental and numerical cooperative research concept for doctor blading.
pp. 68 - 74, 46th International Research Conference of IARIGAI, Stuttgart, Germany, 15.-18. September 2019, ISBN 978-3-9870704-1-9,
[Conference or Workshop Item]

Schäfer Aguilar, P. ; Schmitt, J. M. ; Ulbrich, Stefan ; Moos, M. (2019):
On the numerical discretization of optimal control problems for conservation laws.
In: Control and Cybernetics, 2019 (1), Systems Reseach Institute of the Polish Academy of Sciences, ISSN 0324-8569,
[Article]

Fischer, Michael ; Lindemann, Florian ; Ulbrich, Michael ; Ulbrich, Stefan (2017):
Fréchet Differentiability of Unsteady Incompressible Navier--Stokes Flow with Respect to Domain Variations of Low Regularity by Using a General Analytical Framework.
In: SIAM Journal on Control and Optimization, 55 (5), pp. 3226-3257. ISSN 0363-0129,
DOI: 10.1137/16m1089563,
[Article]

This list was generated on Sun Aug 14 01:25:52 2022 CEST.